Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 62, NWS Northern Indiana

June 17, 2007Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 17, 2007, 5:41 PM EDT for Huntington County, Wabash County, Indiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2007, 5:41 PM EDT (21:41 UTC)
Expired
Jun 17, 2007, 6:40 PM EDT
In force
59 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 172142
SVRIWX
INC069-169-172245-
/O.NEW.KIWX.SV.W.0062.070617T2141Z-070617T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
541 PM EDT SUN JUN 17 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WABASH COUNTY IN NORTH CENTRAL INDIANA
  HUNTINGTON COUNTY IN NORTHEAST INDIANA

* UNTIL 645 PM EDT

* AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR WABASH...OR ABOUT OVER WABASH...AND MOVING EAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  LAGRO AND SERVIA...
  LINCOLNVILLE...
  ANDREWS...
  MOUNT ETNA...
  HUNTINGTON AND PLEASANT PLAIN...
  LANCASTER...MAJENICA AND BOWERSTOWN...

IN ADDITION TO PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4092 8594 4073 8593 4067 8537 4094 8535

$$

JC
3 follow-up statements
000 
WWUS53 KIWX 172155
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT SUN JUN 17 2007

INC069-169-172245-
/O.CON.KIWX.SV.W.0062.000000T0000Z-070617T2245Z/
WABASH IN-HUNTINGTON IN-
555 PM EDT SUN JUN 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR HUNTINGTON AND CENTRAL WABASH COUNTIES...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR LAGRO...OR ABOUT 7 MILES NORTHEAST OF WABASH...AND
MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANDREWS...MOUNT ETNA...PLEASANT PLAIN...LANCASTER...HUNTINGTON...
MAJENICA...WARREN...BOWERSTOWN...PLUM CREEK AND MAHON.

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8594 4073 8593 4067 8537 4094 8535

$$

JC
000 
WWUS53 KIWX 172217
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT SUN JUN 17 2007

INC069-169-172245-
/O.CON.KIWX.SV.W.0062.000000T0000Z-070617T2245Z/
WABASH IN-HUNTINGTON IN-
613 PM EDT SUN JUN 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR HUNTINGTON AND EAST CENTRAL WABASH COUNTIES...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED 4 MILES SOUTHEAST OF ANDREWS...OR ABOUT 5 MILES SOUTHWEST OF
HUNTINGTON...AND MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LANCASTER...MAJENICA...BOWERSTOWN...WARREN AND PLUM CREEK.

IN ADDITION TO PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER 
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

ANOTHER STRONG THUNDERSTORM WAS LOCATED IN NORTHERN WABASH COUNTY 
NEAR NORTH MANCHESTER AND LIBERTY MILLS. THE THUNDERSTORM WAS MOVING 
EAST AT 15 MPH. SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED 
WITH THIS STORM.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8580 4071 8578 4067 8537 4094 8535

$$

JC
000 
WWUS53 KIWX 172240
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EDT SUN JUN 17 2007

INC069-169-172243-
/O.CAN.KIWX.SV.W.0062.000000T0000Z-070617T2245Z/
WABASH IN-HUNTINGTON IN-
633 PM EDT SUN JUN 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR HUNTINGTON AND EAST CENTRAL
WABASH COUNTIES IS CANCELLED...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. DANGEROUS LIGHTENING AND 
BRIEF HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS. THE STRONGEST 
THUNDERSTORMS WERE NEAR LIBERTY MILLS AND GOBLESVILLE. PERSONS 
SHOULD SEEK SHELTER UNTIL THREATENING WEATHER HAS PASSED. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8580 4071 8578 4067 8537 4094 8535

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:01 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 17, 3:01 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
301 PM EDT SUN JUN 17 2007

.SHORT TERM...
STALLING CDFNT APPEARS TO BE LOCATED FM MIE-LAF AND THEN NW ACROSS
NE IL THIS AFTN. SCT CONVECTION ALONG FRONT MAINLY SOUTH AND WEST OF
OUR CWA ATTM. TAMDAR SOUNDING ANALYSIS NEAR CHICAGO THIS AFTN
SUGGESTS AIR MASS STILL VERY UNSTABLE AND UNCAPPED WITH CAPES OVER
2KJ/KG. LITTLE FORCING ACROSS THE CWA THOUGH SO FEEL ISOLD EVE POPS
STILL A VALID FCST. WK FRONTAL BOUNDARY SHOULD LIFT NE LATE TONIGHT
AND EARLY MONDAY AS SW FLOW INCREASES AHEAD OF STRONGER CDFNT APCHG
THE AREA FROM THE PLAINS STATES. MODELS HAVE BEEN CONSISTENT ON
DECREASING LOW LEVEL MOISTURE DURING THE DAY MONDAY AS MIXING
INCREASES. THUS, PRBLY WILL BE LESS CU BUILDUP THAN TODAY. TEMPS IN
THE EAST WILL BE A LITTLE WARMER THAN TODAY WITH WK WAA AND NEARLY
FULL SUNSHINE. SOME CIRRUS SHOULD MOVE INTO WRN PORTIONS DURING THE
AFTN HOLDING TEMPS DOWN A BIT, STILL ENTIRE CWA SHOULD BE IN THE
90S. CONSIDERED ADDING LOW POPS TO THE NW FOR LATE MON AFTN, HWVR,
NAM IS A LITTLE SLOWER TO LIFT LEAD SHRTWV NE FM THE SRN PLAINS
ACROSS OUR AREA SO LEFT DRY FCST IN TACT ATTM.

&&

.LONG TERM...
MONDAY NIGHT THROUGH SUNDAY

POTENT MID LEVEL WAVE TRAVERSING THE NORTHERN PLAINS STILL ON TRACK
TO EJECT OUT INTO THE GREAT LAKES REGION MONDAY NIGHT...PHASING
WITH LINGERING TX DISTURBANCE IN THE PROCESS. MODELS ARE IN GOOD
AGREEMENT WITH LONG TERM PERIOD...AND SO HAVE TRENDED FORECAST TO A
BLEND OF THE WRF/ECMWF/SREF AND GFS.

HEIGHT FALLS WILL SPREAD INTO THE REGION MONDAY NIGHT HELPING TO
SUPPORT THUNDERSTORM THREAT THROUGH THE NIGHT...AS SFC COLD FRONT
PUSHES EAST INTO THE REGION. HAVE TRENDED POPS TO REFLECT SLOWER
TREND OF COLD FRONT IN MODELS...A TREND THAT MAKES MUCH SENSE
GIVEN THE FACT THAT MAJORITY OF LEAD MID LEVEL IMPULSE WILL PUSH
NORTH INTO THE NORTHERN GREAT LAKES. GIVEN SHARP WIND SHIFT ALONG
LL FRONT AND TIGHT PACKING OF POSITIVE VERTICAL MOTION FIELD AT 700
MB EXPECT LINEAR CONVECTIVE SYSTEM TO BE THE CHOICE OF STORM
ORGANIZATION. 12Z WRF DEVELOPS A REALLY NICE LL JET OVER MI MONDAY
NIGHT WITH 40 TO 50 KNOTS PROGGED. THIS COUPLED WITH MU CAPES OF
AROUND 1000 JOULES SHOULD ALLOW FOR A FEW ROBUST UPDRAFTS TO
CONTINUE ALONG NARROW INSTABILITY AXIS IN FRONTAL ZONE. CURRENT TRENDS
INDICATE THAT MOST OF THE CWA MAY STAY DRY UNTIL EARLY IN THE
MORNING DUE TO SLOWER FRONTAL PROGRESSION. WITH CORFIDI VECTORS
PROGGING A NORTHEAST STORM MOTION AT 40 KNOTS...MAJORITY OF PRECIP
MAY PASS TO THE NORTH OF FA INTO MI. THIS MAY BE A CASE WHERE
PRECIP TRIES TO ENTER THE FA...WEAKENS AND SHIFTS NORTH WHERE BEST
DYNAMIC FORCING RESIDES...THEN REDEVELOPS THE NEXT DAY ALONG
FRONTAL BOUNDARY WHEN DAYTIME HEATING IS REALIZED IN EASTERN
PORTIONS OF FA...VERY SIMILAR TO JUNE 8TH. HAVE STARTED TO TREND
POPS THIS WAY GIVEN CURRENT INDICATIONS FROM MODELS. BEST CHANCE
FOR PRECIP MONDAY NIGHT WILL BE IN NORTHWESTERN ZONES AND IN
EASTERN ZONES ON TUESDAY. TUESDAY WILL BE WINDY WITH STRONG
PRESSURE RISES PROGGED BEHIND COLD FRONT. WRF GEOSTROPHIC WINDS AT
H925 DISPLAY 30 TO 40 KNOTS OF WIND OVER EASTERN ZONES AT 18Z TUE WITH
GOOD LINKAGE TO THE SFC. HAVE INCLUDE GUSTY WINDS FOR THIS.

EXPECT COOLER AND DRY CONDITIONS WED WITH SUBSIDENCE SPREADING OVER
THE REGION. SFC FRONT WILL PUSH SOUTHWEST AND STALL OVER IA-MO
REGION. NORTHERN STREAM WAVE WILL PUSH SOUTHEAST INTO THE GREAT
LAKES WED AND MAY BE ABLE TO KICK A FEW SHOWERS/THUNDERSTORMS IN
THE WESTERN GREAT LAKES LATE WED AS SFC FRONT IS INDUCED TO MOVE
NORTH VIA CYCLONIC FLOW ALOFT. POCKET OF FORCING/INSTABILITY WILL
PUSH INTO THE CWA BY THURSDAY AND MAY ALLOW FOR A ROUND OF SHOWERS
AND THUNDERSTORM GIVEN RETURN FLOW PUSHING INTO THE AREA. PRECIP
MAY BE POSSIBLE INTO THE WEEKEND AS MODELS CONTINUE TO TREND
TOWARD PLACING A MEANDERING SFC FRONT OVER THE REGION IN DISTURBED
NORTHWEST FLOW. THIS WOULD BE A VERY GOOD SETUP FOR PRECIP IF THIS
DOES INDEED PAN OUT. WOULD ALSO BE A VERY ACTIVE PATTERN WITH
SEVERE POTENTIAL. HOWEVER...GIVEN DISTANCE IN THE FUTURE AND AMPLE
QUESTIONS WITH MOISTURE RETURN/SFC FRONT LOCATION/AND DEGREE OF
RIDGING IN PLAIN STATES...WILL SHY FROM INTRODUCING ANY PRECIP AT
THIS TIME. HAVE TRENDED TEMPS SLIGHTLY WARMER THAN CLIMO WITH
TRENDS IN MODELS AND MEX GUIDANCE.

.AVIATION...
STALLED CDFNT APPEARS TO BE LOCATED ALONG A FDY-IKK LINE. WK
CONVERGENCE COMBINED WITH MODERATE INSTABILITY HAS RESULTED IN A
FEW THUNDERSTORMS ALONG THE FRONT, HWVR, GIVEN WK FORCING STILL
FEEL COVERAGE OF STORMS WILL BE TOO LOW TO JUSTIFY MENTION IN
TAFS BUT WILL ADD CB TO CLOUD GROUP CONSIDERING EXPECTED FURTHER
CONVECTION THIS AFTN. CONVECTION EXPECTED TO DIMINISH THIS EVE
WITH LOSS OF HEATING RESULTING IN MAINLY CLR SKIES OVERNIGHT. WITH
LIGHT WINDS AND A LITTLE MORE LOW LEVEL MOISTURE THAN LAST SEVERAL
NIGHTS, EXPECT MVFR VISIBILITY WILL DEVELOP AT THE TERMINALS
AROUND DAYBREAK DUE TO BR/HZ. WK FRONTAL BOUNDARY OVER THE AREA
TODAY EXPECTED TO LIFT NORTH INTO MI MON MORNING AS SWLY FLOW
INCREASES AHEAD OF STRONGER CDFNT APCHG FROM THE PLAINS. ENOUGH
LOW LEVEL MOISTURE/INSTABILITY FOR DIURNAL CU DEVELOPMENT BUT WITH
LACK OF FORCING IN WARM SECTOR, TERMINALS SHOULD REMAIN DRY AT
LEAST THROUGH 18Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...TAYLOR
LONG TERM....CHAMBERLAIN
AVIATION...TAYLOR
Hazardous weather outlook, Jun 17, 5:00 AM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 AM EDT SUN JUN 17 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-180900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
500 AM EDT SUN JUN 17 2007 /400 AM CDT SUN JUN 17 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

HEAT INDICES WILL RISE ABOVE 90 DEGREES MONDAY DURING THE AFTERNOON
AND EARLY EVENING...INCREASING THE RISK FOR HEAT RELATED INJURIES
AND HEAT RELATED ILLNESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-180900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
500 AM EDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Special weather statement, Jun 17, 3:28 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT SUN JUN 17 2007

INZ033-034-172130-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...HARTFORD CITY...MONTPELIER...PORTLAND
328 PM EDT SUN JUN 17 2007

...THUNDERSTORMS WITH GUSTY WINDS MOVING THOUGH SOUTHERN BLACKFORD
AND JAY COUNTIES THROUGH 500 PM...

AN AREA OF THUNDERSTORMS SOUTH OF A HARTFORD CITY TO PORTLAND
LINE WERE MOVING EAST AT ABOUT 20 MPH. THESE STORMS WERE CAPABLE
OF PRODUCING TORRENTIAL DOWNPOURS AND WIND GUSTS TO NEAR 50 MPH
ALONG WITH FREQUENT LIGHTNING STRIKES. BY 500 PM THE STORMS WILL
MOVE THROUGH THE MILL GROVE...COMO AND BLUFF POINT AREAS.
Special weather statement, Jun 17, 4:26 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT SUN JUN 17 2007

INZ012-013-172130-
STARKE-PULASKI-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE
426 PM EDT SUN JUN 17 2007 /326 PM CDT SUN JUN 17 2007/

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN PULASKI AND SOUTHERN
STARKE COUNTY THIS AFTERNOON..

A THUNDERSTORM CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL AND
WIND GUSTS TO NEAR 50 MPH WAS OVER RURAL PARTS OF NORTHERN PULASKI
COUNTY. THE STORM WAS JUST EAST OF THE TOWN OF RADIOVILLE AND WAS
MOVING NORTHEAST AT 20 MPH. THE STORM WILL MOVE INTO THE RURAL
PARTS OF SOUTHERN STARKE COUNTY ..SOUTHWEST OF NORTH JUDSON THROUGH
530 PM.

IN ADDITION TO THE POTENTIAL FOR HAIL AND GUSTY WINDS...THE STORM
WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING
STRIKES.

MOVE INDOORS AND STAY AWAY FROM WINDOWS TO PROTECT YOURSELF IF
THIS STORM THREATENS YOUR AREA.
Local storm report, Jun 17, 5:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT SUN JUN 17 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     WINAMAC                 41.05N  86.60W
06/17/2007                   PULASKI            IN   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
            PULASKI COUNTY

&&

MCS
Special weather statement, Jun 17, 5:24 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
524 PM EDT SUN JUN 17 2007

INZ022>024-172230-
CASS IN-MIAMI-WABASH-
INCLUDING THE CITIES OF...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER
524 PM EDT SUN JUN 17 2007

...STRONG THUNDERSTORMS CONTINUE TO ROLL OVER CASS...MIAMI AND
WABASH COUNTIES THIS AFTERNOON...

AN AREA OF STRONG THUNDERSTORMS POTENTIALLY PRODUCING WIND GUSTS
TO 50 MPH...SMALL HAIL...BRIEF TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING STRIKES WILL CONTINUE TO MOVE ALONG AND NORTH OF ROUTE
24 THROUGH 630 PM BETWEEN LOGANSPORT AND WABASH.

IF A STORM THREATENS...SEEK SHELTER IN A STURDY BUILDING AND STAY
AWAY FROM WINDOWS.
Local storm report, Jun 17, 5:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT SUN JUN 17 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     3 N LOGANSPORT          40.80N  86.36W
06/17/2007                   CASS               IN   EMERGENCY MNGR

            20 TREE BLOWN OVER INTO A HOUSE NEAR THE INTERSECTION
            OF 400N AND 425E...JUST NORTH OF LOGANSPORT.

&&

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:36 PM EDTSevere Thunderstorm WarningIWXPulaski54 min
Jun 17, 4:54 PM EDTSevere Thunderstorm WarningIWXFulton57 min
Jun 17, 5:10 PM EDTSevere Thunderstorm WarningIWXMarshall30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.